The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
cayley hamilton ding li de tui guang
Author(s): 
Pages: 70-71
Year: Issue:  1
Journal: Yantai Teachers University journal(Natural Science

Abstract: 证明了以方阵A为根的矩阵多项式也以A为根,结论比Cayley-Homiton定理更具有一般性。
Related Articles
No related articles found